# SDR SWAA2025040215605

- Difficulty date: March 15, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE FLOOR STRUCTURE LOCATED STA947.5 AND RBL4 WL156 AT AFT CARGO COMPARTMENT 2025-203796<[01] REPLACED ANGLE FLOOR STRUCTURE AND FASTENERS LOCATED STA947.5 AND RBL4 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG # 149A8117 SHEET 6 REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED
